# SDR EY2R9601181

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7AC
- Propeller: Mcauly 1B90CM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FIXED-PITCH PROPELLER.
